# SDR USAASB03073

- Difficulty date: June 4, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 10608211
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 553 - EN ROUTE FROM RSW TO CLT, CAPTAIN REPORTED THE ALTITUDE WARNING HORN BEGAN SOUNDING AND THAT THE CABIN PRESSURE WAS CLIMBING.  CREW WAS UNABLE TO CONTROL CABIN PRESSURE AT ALTITUDE.  FLIGHT DIVERTED TO MCO AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FORWARD CARGO DOOR SEAL LEAKING.  REPOSITIONED SEAL.  LEAK CHECK GOOD.  ALSO, FOUND APU DUCT FLEXIBLE BOOT SEAL HAD A BROKEN CLAMP.  REMOVED AND REPLACED CLAMP.  PERFORMED HULL LEAK DOWN RATE CHECK PER MM 05-51-91. CHECKS GOOD.  (M)
